SOULD i BE WORRIED??? I have had the Mirena in for a year and 3 months. I eventually had no period for a few months now, but now I have had 2 periods. not heavy but not light. is this normal? I feel like my stomach is bloated. I gained weight this last couple of months too.
no, i would say not, i had my mirena put in nov of 08. had regular periods until sexually active then had 3 periods since feb.. im a heavy flow but since iud 4 days and definitely lighter..i have gas all the time, bloated, i was 120-124 lbs. before iud now im 133..all at once pretty much..i have also had a lot of pregnancy symptoms too..but just be on your guard...my hubby knows i am like omg im pregnant when im not but i dont want to be like im not pregnant and find out i am...right now i have every pregnancy symptom and neg tests.. im either testing too early or as docs put it creating new side effects..hope this helps...HAPPY NEW YEAR!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.